Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



On the monodromy of moduli spaces of sheaves on K3 surfaces

Author: Eyal Markman
Journal: J. Algebraic Geom. 17 (2008), 29-99
Published electronically: July 2, 2007
MathSciNet review: 2357680
Full-text PDF

Abstract | References | Additional Information

Abstract: Let $S$ be a $K3$ surface and $\operatorname {Aut}D(S)$ the group of auto-equivalences of the derived category of $S$. We construct a natural representation of $\operatorname {Aut}D(S)$ on the cohomology of all moduli spaces of stable sheaves (with primitive Mukai vectors) on $S$. The main result of this paper is the precise relation of this action with the monodromy of the Hilbert schemes $S^{[n]}$ of points on the surface. A formula is provided for the monodromy representation in terms of the Chern character of the universal sheaf. Isometries of the second cohomology of $S^{[n]}$ are lifted, via this formula, to monodromy operators of the whole cohomology ring of $S^{[n]}$.

References [Enhancements On Off] (What's this?)


Additional Information

Eyal Markman
Affiliation: Department of Mathematics and Statistics, University of Massachusetts, Amherst, Massachusetts 01003
MR Author ID: 355854

Received by editor(s): December 5, 2005
Published electronically: July 2, 2007
Additional Notes: The author was partially supported by NSF grant number DMS-9802532